Stability of Nonlocal Stochastic Volterra Equations

  • Sheila A. Bishop Department of Mathematics, University of Lagos, Nigeria.
  • Agatha C. Nnubia Department of Mathematics, Nnamdi Azikiwe University, Awka, Nigeria
Keywords: : Ulam-Hyers-Rassias stability, Stochastic Volterra equation, Gronwall lemma, Nonlocal conditions


In this paper, we study Ulam-Hyers-Rassias stability of solutions for nonlocal stochastic Volterra equations. Sufficient conditions for the existence and stability of solutions are derived using the Gronwall lemma. The advantage of our model equation is that it allows for additional measurements leading to better results compared to models with local initial conditions. Examples are solved to illustrate the applications of the results. 

How to Cite
Bishop, S. A., & Nnubia, A. C. (2021). Stability of Nonlocal Stochastic Volterra Equations. International Journal of Mathematical Sciences and Optimization: Theory and Applications, 7(2), 48 - 55.